I'm new to this website but I have a few question. I had my period on Nov 29. - Dec 3, I too plan B on the 12-12 the same day I had unprotected sex. But after 30 minutes in made me nauseous so I threw up( I didn't see no pill sorry for tmi) I started to have cramps on the 14 and15. The about a week after taking the pill I started to have some spotting.i been spotting for about 5 days not. I have sensitivite breast and nauseous. I don't suppose to have my period until the end of this month. Are the symptoms that Im having is it because of pill??could I be pregnant? Please help me!! I'm really nervous.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.